Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 35, Issue 2, June 2020  pp. 121–138.

On the Vanishing of the normal Hilbert coefficients of ideals

Authors:  Kriti Goel, Vivek Mukundan and J. K. Verma
Author institution:Indian Institute of, Technology Bombay, Mumbai 400 076, India

Summary:  Using vanishing of graded components of local cohomology modules of the Rees algebra of the normal filtration of an ideal, we give bounds on the normal reduction number. This helps to get necessary and sufficient conditions in Cohen-Macaulay local rings of dimension d ≥ 3, for the vanishing of the normal Hilbert coefficients e̅ k(I) for k ≤ d, in terms of the normal reduction number.

Contents   Full-Text PDF